Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 859542, 20 pages
http://dx.doi.org/10.1155/2012/859542
Research Article

Optimal Control for a Class of Chaotic Systems

Institute of Systems Engineering, Tianjin University, Tianjin 300072, China

Received 19 October 2011; Revised 17 January 2012; Accepted 10 February 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Jianxiong Zhang and Wansheng Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianxiong Zhang and Wansheng Tang, “Optimal Control for a Class of Chaotic Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 859542, 20 pages, 2012. doi:10.1155/2012/859542